Skip to content


  • Research Article
  • Open Access

On weighted inequalities for parametric Marcinkiewicz integrals

Journal of Inequalities and Applications20062006:91541

  • Received: 25 February 2005
  • Accepted: 3 July 2005
  • Published:


We establish a weighted boundedness of a parametric Marcinkiewicz integral operator if is allowed to be in the block space for some and satisfies a mild integrability condition. We apply this conclusion to obtain the weighted boundedness for a class of the parametric Marcinkiewicz integral operators and related to the Littlewood-Paley -function and the area integral , respectively. It is known that the condition is optimal for the boundedness of .


  • Integral Operator
  • Integrability Condition
  • Weighted Inequality
  • Block Space
  • Weighted Boundedness


Authors’ Affiliations

Department of Mathematics, Yarmouk University, Irbid-Jordan, Jordan


  1. Al-Qassem HM: estimates for rough parametric Marcinkiewicz integrals. SUT Journal of Mathematics 2004,40(2):117–131.MathSciNetMATHGoogle Scholar
  2. Al-Qassem HM, Al-Salman AJ: A note on Marcinkiewicz integral operators. Journal of Mathematical Analysis and Applications 2003,282(2):698–710. 10.1016/S0022-247X(03)00244-0MathSciNetView ArticleMATHGoogle Scholar
  3. Benedek A, Calderón A-P, Panzone R: Convolution operators on Banach space valued functions. Proceedings of the National Academy of Sciences of the United States of America 1962, 48: 356–365. 10.1073/pnas.48.3.356MathSciNetView ArticleMATHGoogle Scholar
  4. Chen J, Fan D, Pan Y: A note on a Marcinkiewicz integral operator. Mathematische Nachrichten 2001,227(1):33–42. 10.1002/1522-2616(200107)227:1<33::AID-MANA33>3.0.CO;2-0MathSciNetView ArticleMATHGoogle Scholar
  5. Ding Y, Fan D, Pan Y: Weighted boundedness for a class of rough Marcinkiewicz integrals. Indiana University Mathematics Journal 1999,48(3):1037–1055.MathSciNetView ArticleMATHGoogle Scholar
  6. Duoandikoetxea J: Weighted norm inequalities for homogeneous singular integrals. Transactions of the American Mathematical Society 1993,336(2):869–880. 10.2307/2154381MathSciNetView ArticleMATHGoogle Scholar
  7. Duoandikoetxea J, Rubio de Francia JL: Maximal and singular integral operators via Fourier transform estimates. Inventiones Mathematicae 1986,84(3):541–561. 10.1007/BF01388746MathSciNetView ArticleMATHGoogle Scholar
  8. Fan D, Pan Y, Yang D: A weighted norm inequality for rough singular integrals. The Tohoku Mathematical Journal. Second Series 1999,51(2):141–161.MathSciNetView ArticleMATHGoogle Scholar
  9. García-Cuerva J, Rubio de Francia JL: Weighted Norm Inequalities and Related Topics, North-Holland Mathematics Studies. Volume 116. North-Holland, Amsterdam; 1985:x+604.Google Scholar
  10. Hörmander L: Estimates for translation invariant operators inspaces . Acta Mathematica 1960, 104: 93–140. 10.1007/BF02547187MathSciNetView ArticleMATHGoogle Scholar
  11. Keitoku M, Sato E: Block spaces on the unit sphere in . Proceedings of the American Mathematical Society 1993,119(2):453–455.MathSciNetMATHGoogle Scholar
  12. Kurtz DS: Littlewood-Paley and multiplier theorems on weighted spaces. Transactions of the American Mathematical Society 1980,259(1):235–254.MathSciNetMATHGoogle Scholar
  13. Lee M-Y, Lin C-C: Weighted boundedness of Marcinkiewicz integral. Integral Equations and Operator Theory 2004,49(2):211–220. 10.1007/s00020-002-1204-xMathSciNetView ArticleMATHGoogle Scholar
  14. Lu S, Taibleson M, Weiss G: Spaces Generated by Blocks. Normal University Press, Beijing; 1989.MATHGoogle Scholar
  15. Sakamoto M, Yabuta K: Boundedness of Marcinkiewicz functions. Studia Mathematica 1999,135(2):103–142.MathSciNetMATHGoogle Scholar
  16. Sato S: Remarks on square functions in the Littlewood-Paley theory. Bulletin of the Australian Mathematical Society 1998,58(2):199–211. 10.1017/S0004972700032172MathSciNetView ArticleMATHGoogle Scholar
  17. Stein EM: On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz. Transactions of the American Mathematical Society 1958, 88: 430–466. 10.1090/S0002-9947-1958-0112932-2MathSciNetView ArticleMATHGoogle Scholar
  18. Stein EM: Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, no. 30. Princeton University Press, New Jersey; 1970:xiv+290.Google Scholar
  19. Torchinsky A, Wang SL: A note on the Marcinkiewicz integral. Colloquium Mathematicum 1990,60/61(1):235–243.MathSciNetMATHGoogle Scholar